# SDR CA100608003

- Difficulty date: May 18, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Engine: Pwa PT6A34AG
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

ACCIDENT DURING A SPRAY RUN, THE ENGINE LOST POWER AND THE PILOT MADE A FORCED LANDING ON A COUNTRY ROAD.  THE ACFT SKIDDED SEVERAL HUNDRED FT AND HIT A UTILITY POLE BEFORE COMING TO REST ON THE EMBANKMENT OF A SMALL LAKE.  THE PILOT WAS NOT INJURED.  OFFER OF ASSISTANCE HAS BEEN MADE TO THE NTSB.
